RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 233–234 (Mi umn5148)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The first factor of the class number of ideals of a cyclotomic field

V. M. Galkin


Full text: PDF file (103 kB)

Bibliographic databases:
Received: 10.04.1972

Citation: V. M. Galkin, “The first factor of the class number of ideals of a cyclotomic field”, Uspekhi Mat. Nauk, 27:6(168) (1972), 233–234

Citation in format AMSBIB
\Bibitem{Gal72}
\by V.~M.~Galkin
\paper The first factor of the class number of ideals of a~cyclotomic field
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn5148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=392914}
\zmath{https://zbmath.org/?q=an:0262.12006}


Linking options:
  • http://mi.mathnet.ru/eng/umn5148
  • http://mi.mathnet.ru/eng/umn/v27/i6/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:142
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020